# SDR HEEA0011882

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20660G1
- Condition: Defective
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATES LOW OUT OF TOLERANCE.
